Headaches After Vaccination, Let’s Find Out How to Overcome Them

JAKARTA, iNews.id – Program vaccination has taken place all over the world, including Indonesia. Vaccination can have side effects, but not everyone.

Dizziness and headache is one of the most common effects a person experiences after being vaccinated. Other symptoms also occur such as fever or chills, sometimes even as if you are fighting a minor infection.

But what makes headaches a prominent vaccine side effect? Is there a way to solve it? Launch from the Times of India, if you have recently received a dose the Covid-19 vaccine and experiencing headaches, it’s nothing to worry about.

In fact, headache is one of the most commonly seen and documented side effects of vaccines and is listed on the vaccine fact sheet. Like any other side effect, a headache is also a sign of a mild reactogenic side effect that feels like the body is mimicking a viral infection.

Vaccines encourage the immune system to give a vibrant response by teaching it to fight future diseases. In turn, this is done when the virus tricks the immune system into thinking there is a pathogen in it and mimics some symptoms, such as a headache.

In some vaccines that contain live or weak strains of the virus, experiencing temporary side effects, including headaches is becoming more common. According to experts and people who have received the vaccine dose, the likelihood of developing a headache is highest after the second dose of vaccine.

Editor: Dyah Ayu Pamela

.

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.